# SDR USAABB97055

- Difficulty date: May 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601AU
- Make and model: Boeing 757225
- Aircraft serial: 22193
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100151
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BWI - EMERGENCY FLOOR LIGHT AT ROW 33 DID NOT OPERATE DURING TEST.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY.  (M)
